# SDR AALA981342

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER STAINLESS DOUBLER ON AFT CARGO ENTRYWAY DOOR BEAM.  REPLACED ENTIRE AFT CARGO LOWER DOOR BEAM FLOOR STATION 1117 TO 1250 ALONG LONGERON 28 RT.  (M)
